Jump to content

Photo

Tons Of Scabs On Accutane?

accutane isotretinoin claravis scabs help

1 reply to this topic

#1 hello880

hello880

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 0
About Me
  • Joined: 05-November 11

Posted 08 April 2013 - 12:17 AM

I've been on accutane for almost a month and I've noticed my skin drying out but another weird thing is that I'm getting a huge amount of scabs... Every little bump that appears on my skin turns into a scab within the next day or even overnight. When I wake up in the morning, I look in the mirror and see about 4 or 5 new scabby spots on my skin. Is this normal? Almost all the old acne on my face have become black scabs, and I think this almost looks worse than acne. :/ 



#2 aanabill

aanabill

    Sad has made me value happy!

  • Veteran Members
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 08 April 2013 - 02:59 AM

can u upload a pic?

that would help understand better.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users